Korovkin Type Error Estimates for Positive Linear Operators Involving Some Special Functions


Dogru O. , Erkus-Duman E.

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.1, pp.41-53, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 1
  • Publication Date: 2009
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.41-53

Abstract

In the present paper, we introduce a, new sequence of linear positive operators with the help of generating functions. We obtain some Korovkin type approximation properties for these operators and compute rates Of convergence by means of the first, and second order modulus of continuities and Peetre's K-functional. In order to obtain explicit, expressions for the first and second moment, of our operators, we obtain a functional differential equation including our operators. Furthermore, we deal with a modification of our operators converging to integral of function f on the interval (0, 1).